# SDR A6WA2019090546840

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 60075221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYDRAULIC MANIFOLD SUPPORT BRACKET AFT LOWER CORNER CRACKED.  REMOVED AND REPLACED RT HYDRAULIC MANIFOLD SUPPORT BRACKET IAW REO 601R 53-62-031 REV A.
